# SDR DLL13962307

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Component: 07912
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT SEAT 3D IS MISSING A LIGHT AND A WIRE IS STICKING OUT.  REPLACED LIGHT LENS, CHECKS NORMAL.
